# SDR 95FDEA01157

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21496
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071
- Condition: Chafed
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LT WING PIE SECTION.  FOUND CHAFING SPOT 2 INCHES LONG BY 1 INCH WIDE AND .081 DEEP ON STR 19L AT LAP SEAM, STA 720D PLUS 11.  REPAIRED DAMAGE PER FEDEX SRM 53-30-3.
